# SDR UIEA2019121106048

- Difficulty date: December 10, 2019
- Submitted: December 11, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 79,414 hours, 17,480 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MSG: CABIN ALT AUTO 2.( PERFORMED CABIN PRESSURE BITE PROCEDURE IAW FIM 21-31 FT 809, MESSAGE CLEARED. OPS CHECK GOOD IAW AMM 21-31-00. )
